# SDR DALA2021022201004

- Difficulty date: February 22, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,798 hours, 36,270 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Condition: Failed
- Location: E/E Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3241 FUMES NOTICED IN THE COCKPIT & CABIN DURING CRUISE. FO & FA CONFIRMED THAT THEY ALSO SMELLED STRANGE FUMES. FUMES DISSIPATED FOR A BRIEF PERIOD IN THE COCKPIT. REMAINED IN THE CABIN AND THEN CAME BACK IN THE COCKPIT AT THAT POINT WE DECLARED AN EMERGENCY & DIVERTED TO KCHS. CORRECTIVE ACTION: AVIONICS FAN MOTOR BAD. R&R AVIONICS BLOWER FAN IAW A320 AMM 21-26. OPS CK GOOD. NO FUMES (7588884)
